# SDR UPS98228166

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FUSELAGE SLIDING FAIRING NR 3601 HAS CORRODED FRAME AT LOWER FWD CORNER.  REPAIRED IAW SRM 53-10-4 AND TYPICAL WEB REPAIRS IAW SRM 51-40-3.
